talena6 (talena6) wrote in iud_divas,
talena6
talena6
iud_divas

Should I be blaming my Mirena for my break outs?

I had acne from age 12 to 27. At 27 I was able to get rid of it with prescription drug Spironolactone. It's been working wonderfully for almost 2 years now, but suddenly shortly after getting my Mirena I'm starting to get more and more frequent break outs. It started with 1 active pimple a week to about 4 now.

I've now had the Mirena for 4 months. Did anyone else get break outs and then have it settle back down over time? How much time? I suffered with acne for 15 years, I don't want to live this life again feeling hideous on a daily basis. Please give me some hope if there is any, otherwise I have no choice but to have it removed. :( :( :(

UPDATE: Happy to report, my skin has already cleared up. This was the first month I didn't have a period so maybe that's why I got a flare up. 
Tags: hormones, mirena, risks/side effects
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 8 comments